VOL. 13 · NO. 3 | September 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 13 (3), (September 1969)
No abstract available
Articles
E. C. Dade
Illinois J. Math. 13 (3), 449-514, (September 1969) DOI: 10.1215/ijm/1256053524
KEYWORDS: 20.40
No abstract available
Horacio Porta, Lázaro Recht
Illinois J. Math. 13 (3), 515-520, (September 1969) DOI: 10.1215/ijm/1256053525
KEYWORDS: 32.20
No abstract available
Martin M. Zuckerman
Illinois J. Math. 13 (3), 521-527, (September 1969) DOI: 10.1215/ijm/1256053526
KEYWORDS: 04.60, 05.00
No abstract available
Takeshi Kondo
Illinois J. Math. 13 (3), 528-541, (September 1969) DOI: 10.1215/ijm/1256053527
KEYWORDS: 20.29
No abstract available
Frank B. Knight
Illinois J. Math. 13 (3), 542-563, (September 1969) DOI: 10.1215/ijm/1256053528
KEYWORDS: 60.60
No abstract available
Kenneth C. Millett
Illinois J. Math. 13 (3), 564-572, (September 1969) DOI: 10.1215/ijm/1256053529
KEYWORDS: 57.01
No abstract available
Stephen Plafker
Illinois J. Math. 13 (3), 573-582, (September 1969) DOI: 10.1215/ijm/1256053530
KEYWORDS: 47B40, 47A60
No abstract available
Richard Askey
Illinois J. Math. 13 (3), 583-590, (September 1969) DOI: 10.1215/ijm/1256053531
KEYWORDS: 42.16, 33.00
No abstract available
Yngve Domar
Illinois J. Math. 13 (3), 591-605, (September 1969) DOI: 10.1215/ijm/1256053532
KEYWORDS: 42A92
No abstract available
H. W. Lambert
Illinois J. Math. 13 (3), 606-615, (September 1969) DOI: 10.1215/ijm/1256053533
KEYWORDS: 54.78
No abstract available
C. B. Thomas
Illinois J. Math. 13 (3), 616-623, (September 1969) DOI: 10.1215/ijm/1256053534
KEYWORDS: 55.36
No abstract available
Back Matter
Illinois J. Math. 13 (3), (September 1969)
No abstract available
Back to Top